# SDR VNAA20250716008

- Difficulty date: June 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: A4142523
- Condition: None
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING P/N: A414252-3 PER EA NO: 25-2025-0817.  FITTING P/N:A414252-3 WAS FABRICATED PER EA NO: 25-2025-0817 REV -- SECTION III-PERMANENT REPAIR
